CSpace
L-1 linear interpolator for missing values in time series
Lu, Z; Hui, YV
2003-03-01
Source PublicationANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS
ISSN0020-3157
Volume55Issue:1Pages:197-216
AbstractWe propose a minimum mean absolute error linear interpolator (MMAELI), based on the L-1 approach. A linear functional of the observed time series due to non-normal innovations is derived. The solution equation for the coefficients of this linear functional is established in terms of the innovation series. It is found that information implied in the innovation series is useful for the interpolation of missing values. The MMAELIs of the AR(1) model with innovations following mixed normal and t distributions are studied in detail. The MMAELI also approximates the minimum mean squared error linear interpolator (MMSELI) well in mean squared error but outperforms the MMSELI in mean absolute error. An application to a real series is presented. Extensions to the general ARMA model and other time series models axe discussed.
Keywordautoregressive process innovation departure linear interpolation minimum mean absolute error missing values
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000182153400014
PublisherKLUWER ACADEMIC PUBL
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/18692
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Inst Syst Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
2.City Univ Hong Kong, Dept Management Sci, Kowloon, Hong Kong, Peoples R China
Recommended Citation
GB/T 7714
Lu, Z,Hui, YV. L-1 linear interpolator for missing values in time series[J]. ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS,2003,55(1):197-216.
APA Lu, Z,&Hui, YV.(2003).L-1 linear interpolator for missing values in time series.ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS,55(1),197-216.
MLA Lu, Z,et al."L-1 linear interpolator for missing values in time series".ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS 55.1(2003):197-216.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lu, Z]'s Articles
[Hui, YV]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lu, Z]'s Articles
[Hui, YV]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lu, Z]'s Articles
[Hui, YV]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.